# SDR ASAA2012091292877

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 20,525 hours, 6,364 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUFACTURER DIAGNOSTICS REPORTED, NR 2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN.  ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  FOUND NR 2 ENG HAD LOGGED FAULT CODE NR 77-20872 TOP LT EGT OUT OF RANGE, ON LAST 6 FLT LEGS.  COMPLETED NR 2 ENGINE EGT CLEANING REF MM 77-21-00, REPLACED TOP LT (S4) T49.5 PROBE REF MM77-21-01. OPS CHECKED NORMAL,
